Convergence Properties of Certain Positive Linear Operators

  • Ana-Maria Acu
  • Nesibe ManavEmail author
  • Augusta Raţiu


The present paper deals with the modified positive linear operators that present a better degree of approximation than the original ones. This new construction of operators depend on a certain function \(\varrho \) defined on [0, 1]. Some approximation properties of these operators are given. Using the first order Ditzian–Totik modulus of smoothness, some Voronovskaja type theorems in quantitative mean are proved. The main results proved in this paper are applied for Bernstein operators, Lupaş operators and genuine Bernstein–Durrmeyer operators. By numerical examples we show that depending on the choice of the function \(\varrho \), the modified operator presents a better order of approximation than the classical ones.


Voronovskaja type theorem Ditzian–Totik modulus of smoothness linear positive operators 

Mathematics Subject Classification

Primary 41A10 Secondary 41A25 41A36 



Project financed from Lucian Blaga University of Sibiu research grant LBUS-IRG-2018-04.


  1. 1.
    Acar, T., Aral, A., Raşa, I.: Modified Bernstein–Durrmeyer operators. Gen. Math. 22(1), 27–41 (2014)Google Scholar
  2. 2.
    Acar, T., Agrawal, P.N., Neer, T.: Bézier variant of the Bernstein–Durrmeyer type operators. Results Math. 72(3), 1341–1358 (2017)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Acar, T., Aral, A., Rasa, I.: The new forms of Voronovskaya’s theorem in weighted spaces. Positivity 20(1), 25–40 (2016)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Acar, T.: Quantitative q-Voronovskaya and q-Grüss-Voronovskaya-type results for q-Szasz operators. Georgian Math. J. 23(4), 459–468 (2016)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Acu, A.M., Agrawal, P.N., Neer, T.: Approximation properties of the modified Stancu operators. Numer. Funct. Anal. Optim. 38(3), 279–292 (2017)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Acu, A.M., Gonska, H., Rasa, I.: Grüss-type and Ostrowski-type inequalities in approximation theory. Ukr. Math. J. 63(6), 843–864 (2011)CrossRefGoogle Scholar
  7. 7.
    Acu, A.M., Muraru, C.V., Sofonea, D.F., Radu, V.A.: Some approximation properties of a Durrmeyer variant of q-Bernstein–Schurer operators. Math. Methods Appl. Sci. 39(18), 5636–5650 (2016)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Acu, A.M., Raşa, I.: New estimates for the differences of positive linear operators. Numer. Algorithms 73(3), 775–789 (2016)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Acu, A.M., Gupta, V., Malik, N.: Local and global approximation for certain (p, q)-Durrmeyer type operators. Complex Anal. Oper. Theory 12, 1973 (2017). MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Agratini, O.: Properties of discrete non-multiplicative operators. Anal. Math. Phys. 152, 327 (2017). CrossRefGoogle Scholar
  11. 11.
    Bernstein, S.N.: Démonstration du théorème de Weierstrass fondée sur le calcul des probabilités. Commun. de la Société Math. de Kharkov 13, 1–2 (1913)Google Scholar
  12. 12.
    Beutel, L., Gonska, H., Kacsó, D., Tachev, G.: Variation-diminishing splines revised. In: R. Trâmbiţaş (ed.) Proceedings of International Symposium on Numerical Analysis and Approximation Theory, pp. 54–75. Presa Universitară Clujeană, Cluj-Napoca (2002)Google Scholar
  13. 13.
    Cárdenas-Morales, D., Garrancho, P., Raşa, I.: Bernstein-type operators which preserve polynomials. Comput. Math. Appl. 62, 158–163 (2011)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Goodman, T.N.T., Sharma, A.: A modified Bernstein-Schoenberg operator. In: Bl. Sendov et al. (ed.) Proceedings of the Conference on Constructive Theory of Functions, Varna 1987. Publication House Bulgarian Academic of Science, Sofia, pp. 166–173 (1988)Google Scholar
  15. 15.
    Ditzian, Z., Totik, V.: Moduli of Smoothness. Springer, New York (1987)CrossRefGoogle Scholar
  16. 16.
    Erencin, A., Rasa, I.: Voronovskaya type theorems in weighted spaces. Numer. Funct. Anal. Optim. 37(12), 1517–1528 (2016)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Gal, S.G., Gonska, H.: Grüss and Grüss-Voronovskaya-type estimates for some Bernstein-type polynomials of real and complex variables. Jaen J. Approx. 7(1), 97–122 (2015)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Gonska, H., Kovacheva, R.: The second order modulus revised: remarks, applications, problems. Confer. Sem. Mat. Univ. Bari 257, 1–32 (1994)zbMATHGoogle Scholar
  19. 19.
    Gonska, H., Piţul, P., Raşa, I.: General King-type operators. Results Math. 53(3–4), 279–286 (2009)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Gupta, V., Acu, A.M., Sofonea, D.F.: Approximation Baskakov type Polya-Durrmeyer operators. Appl. Math. Comput. 294(1), 318–331 (2017)MathSciNetzbMATHGoogle Scholar
  21. 21.
    King, J.P.: Positive linear operators which preserve \(x^2\). Acta Math. Hung. 99(3), 203–208 (2003)CrossRefGoogle Scholar
  22. 22.
    Kwun, Y.C., Acu, A.M., Rafiq, A., Radu, V.A., Ali, F., Kang, S.M.: Bernstein-Stancu type operators which preserve polynomials. J. Comput. Anal. Appl. 23(4), 758–770 (2017)MathSciNetGoogle Scholar
  23. 23.
    Lupaş, L., Lupaş, A.: Polynomials of binomial type and approximation operators. Stud. Univ Babes-Bolyai Math. 32, 61–69 (1987)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Muraru, C.V., Acu, A.M.: Some approximation properties of q-Durrmeyer–Schurer operators. Sci. Stud. Res. Ser. Math. Inf. 23(1), 77–84 (2013)MathSciNetzbMATHGoogle Scholar
  25. 25.
    Neer, T., Acu, A.M., Agrawal, P.N.: Bezier variant of genuine-Durrmeyer type operators based on Polya distribution. Carpath. J. Math. 33(1), 73–86 (2017)zbMATHGoogle Scholar
  26. 26.
    Neer, T., Acu, A.M., Agrawal, P.N.: Approximation of functions by bivariate q-Stancu–Durrmeyer type operators. Math. Commun. 23, 161–180 (2018)MathSciNetGoogle Scholar
  27. 27.
    Ulusay, G., Acar, T.: q-Voronovskaya type theorems for q-Baskakov operators. Math. Methods Appl. Sci. 39(12), 3391–3401 (2016)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of Mathematics and InformaticsLucian Blaga University of SibiuSibiuRomania
  2. 2.Science Faculty, Department of MathematicsGazi UniversityAnkaraTurkey

Personalised recommendations